# SDR UIEA2022052800552

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EO 4453A821-1 & 4 FUSELAGE SKIN NOSE WHEEL WELL FORWARD CORNER DOUBLER INSPECTION AND MODIFICATE (SB 747-53A2851) L/H FASTENERS & WASHERS DEVIATIONS DOUBLER S.E.M AND R/H FASTENERS  WASHERS DEVIATIONS  FASTENER HOLE CRACK (1EA), L/R DOUBLER INSTALLED AS PER BOEING DWG 624U0073 SHT 1 & 2 AND RI NO: RI-53-00-15647 REV.A
